# SDR ABXA2022050350

- Difficulty date: May 2, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767
- Aircraft serial: 22570
- Aircraft time: 88,716 hours, 26,645 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON LOCKOUT EICAS MSG AFTER PUSHBACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED AILERON LOCKOUT IAW MEL 27-11-2. AICRAFT RETURNRD TO SERVICE.
